I am having this for last 3 weeks. My eyes go red after sitting long hours on my pc(i need to work 8 hours a day on pc for programming). After that i have irritation and slight headache. If i don't sit on pc or tv or any other screen, redness reduces. after good sleep it reduces. but after working for a while on pc, it goes red again.
I went to an eye doctor and he said i have dry eyes. he gave me two eye drops :
1. Allergen Acular LS (Ketorolac tromethamine ophthalmic solution 4%)
2. Novartis GenTeal Lubricant eye Drops (hydroxypropyl methylcellulose (hypromellose) ophthalmic solution USP)
He said take these two drops 3 times a day and come after 3 weeks.
these eye drops have reduced redness a bit but my eyes go red again if i sit on pc for long time.
these are a few pics of my eyes after working 4-5 hours on pc
Pls see if you can tell what to do?
Thank you in advance :-)
Eye irritation and redness after prolonged near work are usually due to infrequent blinking and subsequent tear evaporation. Take breaks often, where you close your eyes for a few seconds or look away from your screen. Be sure you are wearing the proper prescription eye wear (if needed), lower your computer screen below eye level, so your upper lid covers more of the cornea to decrease tear evaporation, and use artificial tear drops (Refresh, Systane, Optive, or Blink). Eat a healthy diet with fruits, vegetables, nuts and grains, and avoid fats and proceeded foods. Be sure to drink 8 glasses of water a day, and consider a fish oil (omega 3) supplement along with your multivitamin.
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.